# SDR QMLA2025020220011

- Difficulty date: February 2, 2025
- Submitted: February 2, 2025
- Operation: Air carrier
- Aircraft: N136HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1119
- Aircraft time: 8,337 hours, 29,992 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Zone 200
- Stage of operation: CL
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

XMSN CHIP LIGHT ILLUMINATED ON DEPARTURE.
